| Model Number |
2307-87-004 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that this was an rsa for treating omarthritis due to rotator cuff tear on (b)(6) 2021.The 2.5mm guide pin (unk) did not go through the positioning plate because it was very tight for the guide pin to pass through the positioning plate¿s hole.A replacing guide pin went through the positioning plate which resulted in less than 30-minute surgical delay.
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.